# SDR UALA2010091603451

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 777222
- Aircraft serial: 25284
- Aircraft time: 79,411 hours, 12,870 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID GALLEY RT SIDE INOP.  AOG- G0839 PN 6025-3. REPLACED EMERGENCY LIGHT ASSY, OP CKS OK.
